# SDR AALA201708219017

- Difficulty date: August 18, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 56,663 hours, 24,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT. BROKEN OFF. REPLACED EMERGENCY LIGHT. OPS CHECKED GOOD.
